You can develop an allergy to a product after repeated exposure to it. An allergy can "crop up" at anytime during life. If you take Benedryl, or another antihistamine and you get relief, you can bet it is an allergy. Perhaps you consume a product that has recently undergone a "new and improved" label? This means it has been re-formulated and may be just now effecting you. If you suspect a particular product, remove it from your diet for at least 2 weeks, 3 is better then re-introduce it to see how it affects you. Dairy or wheat are the two most common food allergies. Since this method can take a long time to get one product at a time out of your diet/routine, you may wish to visit an allergist and get tested. good luck
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.